FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Asymptotical behaviour of roots of infinite Coxeter groups

Hohlweg, Christophe, Labbé, Jean-Philippe et Ripoll, Vivien. 2014. « Asymptotical behaviour of roots of infinite Coxeter groups ». Canadian Journal of Mathematics, vol. 66, nº 2. pp. 323-353.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 16:47
Last Modified: 09 Dec 2021 16:47
URI: https://espace2.etsmtl.ca/id/eprint/23726

Actions (login required)

View Item View Item